| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Malposition of Device (2616); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during the intraocular lens (iol) implant procedure, the leading haptic was twisted and lens was upside down.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in b.3., b.5., d.10., e.4.And h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that the event occurred during loading of lens and there was no patient contact.The surgery completed with replacement lens.